# SDR REXA2012050700082

- Difficulty date: May 7, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 10,656 hours, 6,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY FLOOR PATH LIGHTING MISSING.  INSTALLED LEFT AFT EMERGENCY FLOOR PATH LIGHTING.
